| Model Number |
INGENIA 3.0T CX |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The qbc seal that was broken was replaced and the system was handed back to the customer for use.The failure of the qbc seal to remain in place is considered a malfunction.Remedial action: a field action was initiated under 2023-pd-mr-013.A field safety notification was sent to the customers informing them about this potential issue.The field correction has since been made available to the field in dec 2024.
Event or Problem Description
Philips received a report that the quadrature body coil (qbc) seal was broken.This seal is used for protection, to avoid the patient from potentially contacting the sharp edges of the magnet covers.If this seal is broken it is likely that this could lead to serious injury.
Additional Manufacturer Narrative
The reported issue is not related to the qbc seal issue from the reportable malfunction list.It is related to the spare part required for the magnet quench event.Therefore we are sending a correction follow up report.It is concluded that this product problem does not pose an unacceptable risk to health to patients, users, or bystanders because if this product problem were to recur it would not be likely to cause or contribute to a death or serious injury.There is no harm reported in this case.Based on the available information, this issue has been determined not to be a reportable event.